# SDR EBVR20160926001

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: General aviation
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5654
- Aircraft time: 9,433 hours, 7,229 cycles
- System (JASC): 5751 · Ailerons
- Part: Torque Tube
- Condition: Corroded
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT AND RIGHT ELEVATOR TORQUE TUBES CORRODED.  REMOVED ELEVATORS AND REPLACED TORQUE TUBES.  PAINTED AND BALANCE ELEVATORS. REINSTALLED ELEVATORS ON AIRCRAFT.
